教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Stability and uniqueness of traveling waves for a discrete bistable 3-species competition system
學年107
學期2
出版(發表)日期2019/04/15
作品名稱Stability and uniqueness of traveling waves for a discrete bistable 3-species competition system
作品名稱(其他語言)
著者Jong-Shenq Guo; Ken-Ichi Nakamura; Toshiko Ogiwara; Chin-Chin Wu
單位
出版者
著錄名稱、卷期、頁數Journal of Mathematical Analysis and Applications 472(2), p.1534–1550
摘要We study the stability and uniqueness of nonzero speed traveling waves for a three-component lattice dynamical system. This system arises in the study of three species competition model in which there is no competition between the first and the third species. Under the bistable consideration, we first derive the strict monotonicity of nonzero speed traveling waves. Then some super-sub-solutions are constructed based on these strictly monotone traveling waves. Finally, utilizing the constructed super-sub-solutions, we prove the stability and uniqueness of nonzero speed traveling waves of this system.
關鍵字Lattice dynamical system;Bistable;Traveling wave;Stability;Uniqueness
語言英文(美國)
ISSN
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!